# SDR ASAA2019112191384

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 34,987 hours, 10,094 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Contaminated
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

CONT CAB - ZONE TEMP LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PZTC BITE PROCEDURE REF B737-800 AMM 21-51-00. #2 PZTC LOGGED A FLT DECK TRIM VALVE FAULT FOR PREV FLIGHT. RESET FAULT AND RAN BITE PROCEDURE AGAIN. NO CURRENT FAULTS. FOUND FLT DECK TEMP SENSOR COVERED WITH DUST. CLEANED FLT DECK TEMP SENSOR REF AMM 21-61-10 AND REPLACED SENSOR ASSY FILTER REF AMM 21-61-06. OPERATED PACKS FOR 20 MIN. OPS NORMAL.
